# SDR N6WA2023112001

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 46,891 hours, 36,581 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 00672
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE STEERING INOP INFLIGHT. R/R NWS ECU IAW CRJ AMM 32-51-10.
